MathSciNet Relay Station
MathSciNet bibliographic data
MR1383494 (97f:30025) 30C55 (30C15)
Bshouty, Daoud; Hengartner, Walter; Suez, Tiferet The exact bound on the number of zeros of harmonic polynomials. J. Anal. Math. 67 (1995), 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement